# SDR ASOA201711281506

- Difficulty date: November 28, 2016
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,165 hours, 26,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 707-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK BETWEEN APPROXIMATELY BS 707 TO 708 CORRODED.  REPLACED THE SEAT TRACK SECTION IAW SRM AND AMM.
